RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5310,
    author = {Xinhua Xiong},
    title = {{Overpartition function modulo 16 and some binary quadratic forms}},
    language = {english},
    journal = {International Journal of Number Theory},
    volume = {12},
    number = {5},
    pages = {1195--1208},
    isbn_issn = {ISSN 1793-0421},
    year = {2016},
    refereed = {yes},
    length = {13}
    }